# SDR UIEA2018101802282

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,098 hours, 16,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT THE GATE AND CARGO LOADING, RECIEVED MASTER WARNING "MAIN CARGO FIRE LOOP 1 MESSAGE, ALERTED MX. WARNING CLEARED AFTER TWO MINUTES, NO INDICATION, VISUAL OR SMELL. PERFORMED FIRE TEST OF MD CARGO LOOP 1 AFTER CB RECYCLED, NO FAULTS FOUND, MESSAGE CLEARED, NO SMOKE OR FIRE DETECTED IN MD CARGO.
